Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Virgin, on evra patch, had brown discharge post inserting the penile tip in vagina. Pregnancy sign?

hey, i am a virgin engaged to be married, my doctor put me on evra patch birth control , the other day my boyfriend put the tip of his penis inside of me and came... i was on the patch and took it off on this sunday and my period still didnt come all i have is some weird brownish discharge ... is this a sign of pregnancy? when can i expect my period or start to worry, i usually get it two days after i take the patch off... thank you hope to get a answer asap cuz im freaking out
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2014
If you have been using evra regularly beginning from between day one to three of the periods and kept it on for three weeks with weekly replacement and the patch has not come off by itself, than most likely this is not a pregnancy.
Wait for a few more days for the periods to come for the next seven days. If they still dont come wait for a week more and then do a urine pregnancy test.

Hope I was able to help you, many good wishes for a happy married life!
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor